L-functions for symplectic groups
Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 2, p. 181-244
@article{BSMF_1998__126_2_181_0,
     author = {Ginzburg, David and Rallis, Stephen and Soudry, David},
     title = {$L$-functions for symplectic groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {126},
     number = {2},
     year = {1998},
     pages = {181-244},
     doi = {10.24033/bsmf.2325},
     zbl = {0928.11026},
     mrnumber = {2000b:22017},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1998__126_2_181_0}
}
$L$-functions for symplectic groups. Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 2, pp. 181-244. doi : 10.24033/bsmf.2325. http://www.numdam.org/item/BSMF_1998__126_2_181_0/

[BFG] Bump (D.), Friedberg (S.), Ginzburg (D.). - Whittaker-Orthogonal models, functoriality, and the Rankin-Selberg method, Invent Math., t. 109, 1992, p. 55-96. | MR 93e:11066 | Zbl 0782.11015

[BFH] Bump (D.), Friedberg (S.), Hoffstein (J.). - p-Adic Whittaker functions on the metaplectic group, Duke Math. J., t. 63, n° 2, 1991, p. 379-397. | MR 92d:22024 | Zbl 0758.22009

[C-S] Casselman (W.), Shalika (J.). - The unramified principal series of p-adic groups II : the Whittaker function, Compos. Math., t. 41, 1980, p. 207-231. | Numdam | MR 83i:22027 | Zbl 0472.22005

[DM] Dixmier (J.), Malliavin (P.). - Factorizations des fonctions et de vecteurs indéfiniment différentiables, Bull. Sci. Math. II, t. 102, 1978, p. 307-330. | MR 80f:22005 | Zbl 0392.43013

[GPS] Gelbart (S.), Piatetski-Shapiro (I.). - L-functions for G × GL(n), Springer Lecture Notes in Math., t. 1254, 1985.

[GS] Gelbart (S.), Shahidi (F.). - Analytic Properties of Automorphic L-Functions, Perspectives in Mathematics, t. 6, 1998. | MR 89f:11077 | Zbl 0654.10028

[G] Ginzburg (D.). - L-functions for SOn × GLk, J. reine angew. Math., t. 405, 1990, p. 156-180. | MR 91g:11048 | Zbl 0684.22009

[GRS1] Ginzburg (D.), Rallis (S.), Soudry (D.). - Periods, poles of L-functions and symplectic-orthogonal theta lifts, J. reine angew. math., t. 487, 1997, p. 85-114. | MR 98f:11046 | Zbl 0928.11025

[GRS2] Ginzburg (D.), Rallis (S.), Soudry (D.). - A new construction of the inverse Shimura correspondance, IMRN, t. 7, 1997, p. 349-357. | MR 98a:11056 | Zbl 0881.11048

[GRS3] Ginzburg (D.), Rallis (S.), Soudry (D.). - Self Dual GLn Automorphic modules, construction of a backward lifting from GLn to classical group, IMRN, t. 14, 1997, p. 687-701. | MR 98e:22013 | Zbl 0887.11022

[JPSS] Jacquet (H.), Piatetski-Shapiro (I.), Shalika (J.). - Rankin-Selberg convolutions, Amer. J. Math. 105, 1983, p. 367-464. | MR 85g:11044 | Zbl 0525.22018

[JS] Jacquet (H.), Shalika (J.). - Exterior square L-functions, in Automorphic forms, Shimura varieties and L-functions, L. Clozel and J. Milne eds, vol. II, 1988. | Zbl 0695.10025

[P] Perrin (P.). - Representations de Schrödinger, Indice de Maslov et groupe metaplectique, in Non Commutative Harmonic Analysis and Lie Groups, Proc. Marseille-Luming 1980, Springer Lecture Notes, t. 880, 1981, p. 370-407. | MR 83m:22027 | Zbl 0462.22008

[P.S.] Piatetski-Shapiro (I.). - Euler Subgroups, in Lie groups and their Representations, Halsted, New York, 1975. | MR 53 #10720 | Zbl 0329.20028

[S1] Soudry (D.). - Rankin-Selberg Convolutions for SO2l+1 × GLn : Local Theory, Memoirs of AMS, t. 500, 1993, p. 1-100. | MR 94b:11043 | Zbl 0805.22007

[S2] Soudry (D.). - On the Archimedean theory of Rankin-Selberg convolutions for SO2l+1 × GLn, Ann. Scient. Éc. Norm. Sup., t. 28, 1995, p. 161-224. | Numdam | MR 96m:11043 | Zbl 0824.11034

[T1] Ton-That (T.). - On holomorphic representations of symplectic groups, Bull. Amer. Math. Soc., t. 81, 1975, p. 1069-1072. | MR 53 #5810 | Zbl 0312.22015

[T2] Ton-That (T.). - Lie groups representations and harmonic polynomials of a matrix variable, Trans. Amer. Math. Soc., t. 126, 1976, p. 1-46. | MR 53 #3210 | Zbl 0287.22014